It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joan on May 16, 2000 at 02:23:23:

In Reply to: Xanax Withdrawal posted by Rick on May 08, 2000 at 21:40:46:

Hi Rick,
It's really horrible what's going on with your wife. I'm also addicted to Xanax, but only for 2 years. The 4 mg she's taking daily, I think, is really a lot.
I think she should try to quit with Xanax or at least take less of it. I recommend to talk to another doctor who can help het to quit.
Try to find a clinique where they can help her.
And tell her she shouldn't stop at once, because what she is experiencing the last few days is because of that. Later this week she will feel better, but I still recommend to go to another doctor.
Try to get her of the 4 mg a day!! I know you can do it.

Good luck!!!!!!!

Follow Ups

All times are GMT -7. The time now is 10:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!